# SDR C2XA04SH091

- Difficulty date: February 21, 2004
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 11,540 hours, 8,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT FORWARD SILL IN THE CARGO COMPARTMENT WAS FOUND TO BE CORRODED AROUND THE NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
